Pseudoparabolic variational inequalities without initial conditions

S. P. Lavrenyuk, Mariya Ptashnyk

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider a pseudoparabolic variational inequality in a cylindrical domain semibounded in a variable t. Under certain conditions imposed on the coefficients of the inequality, we prove theorems on the unique existence of a solution for a class of functions with exponential growth as t → ∞.

Original languageEnglish
Pages (from-to)1045-1057
Number of pages13
JournalUkrainian Mathematical Journal
Issue number7
Publication statusPublished - Jul 1998

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Pseudoparabolic variational inequalities without initial conditions'. Together they form a unique fingerprint.

Cite this